Sufficient criterion for stability of the Takagi-Sugeno fuzzy model

Kiriakos Kiriakidis, Apostolos Grivas, Anthony Tzes

Research output: Contribution to conferencePaper

Abstract

The nonlinear Takagi-Sugeno fuzzy model with offset terms is analyzed as a perturbed linear system. A sufficient criterion for robust stability of the linear system against nonlinear perturbations guarantees quadratic stability of the fuzzy model. The criterion accepts a convex program formulation of reduced computational cost compared to the common Lyapunov matrix approach. Parametric robust control techniques suggest synthesis tools for stabilization of the fuzzy system. Application examples on fuzzy models of nonlinear plants demonstrate the efficiency of the method.

Original languageEnglish (US)
Pages277-282
Number of pages6
StatePublished - Dec 1 1996
EventProceedings of the 1996 5th IEEE International Conference on Fuzzy Systems. Part 1 (of 3) - New Orleans, LA, USA
Duration: Sep 8 1996Sep 11 1996

Other

OtherProceedings of the 1996 5th IEEE International Conference on Fuzzy Systems. Part 1 (of 3)
CityNew Orleans, LA, USA
Period9/8/969/11/96

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Artificial Intelligence
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Sufficient criterion for stability of the Takagi-Sugeno fuzzy model'. Together they form a unique fingerprint.

  • Cite this

    Kiriakidis, K., Grivas, A., & Tzes, A. (1996). Sufficient criterion for stability of the Takagi-Sugeno fuzzy model. 277-282. Paper presented at Proceedings of the 1996 5th IEEE International Conference on Fuzzy Systems. Part 1 (of 3), New Orleans, LA, USA, .